THE COMPLEXITY OF THE TOPOLOGICAL CONJUGACY PROBLEM FOR TOEPLITZ SUBSHIFTS

Download
2017-06-01
In this paper, we analyze the Borel complexity of the topological conjugacy relation on Toeplitz subshifts. More specifically, we prove that topological conjugacy of Toeplitz subshifts with separated holes is hyperfinite. Indeed, we show that the topological conjugacy relation is hyperfinite on a larger class of Toeplitz subshifts which we call Toeplitz subshifts with growing blocks. This result provides a partial answer to a question asked by Sabok and Tsankov.
ISRAEL JOURNAL OF MATHEMATICS

Suggestions

The complexity of topological conjugacy of pointed Cantor minimal systems
Kaya, Burak (2017-05-01)
In this paper, we analyze the complexity of topological conjugacy of pointed Cantor minimal systems from the point of view of descriptive set theory. We prove that the topological conjugacy relation on pointed Cantor minimal systems is Borel bireducible with the Borel equivalence relation Delta(+)(R) on R-N defined by x Delta(+)(R)y double left right arrow {x(i):i is an element of N} = {y(i):i is an element of N}. Moreover, we show that Delta(+)(R) is a lower bound for the Borel complexity of topological co...
Analysis of metal forming by using isogeometric elements
Özdoğan, Yasin; Darendeliler, Haluk; Department of Mechanical Engineering (2018)
In this thesis, a new numerical analysis method named as isogeometric analysis (IGA), based on usage of non-uniform rational basis spline (NURBS) basis functions is studied in order to examine the behavior of parts in the forming processes. NURBS is a mathematical modeling method used for representing any kind of curves, surfaces and 3-D shapes and it is widely used in computer aided design (CAD) software packages since its favorable and flexible nature makes modelling of complex geometries possible. Isogeo...
The path integral quantization and the construction of the S-matrix operator in the Abelian and non-Abelian Chern-Simons theories
Fainberg, VY; Pak, Namık Kemal; Shikakhwa, MS (IOP Publishing, 1997-06-07)
The covariant path integral quantization of the theory of the scalar and spinor fields interacting through the Abelian and non-Abelian Chern-Simons gauge fields in 2 + 1 dimensions is carried out using the De Witt-Fadeev-Popov method. The mathematical ill-definiteness of the path integral of theories with pure Chern-Simons' fields is remedied by the introduction of the Maxwell or Maxwell-type (in the non-Abelian case) terms, which make the resulting theories super-renormalizable and guarantees their gauge-i...
The strong coupling constants of excited positive parity heavy mesons in light-cone QCD
Alıyev, Tahmasıb; Savcı, Mustafa (1997-01-02)
We calculate the strong coupling constants g(p**p*pi), where P** (D**, B**) is the 1(+) p-wave state, in the framework of the light-cone QCD sum rules, and using these values of g(p**p*pi), we compute the hadronic decay widths for D** --> D*pi and B** --> B*pi.
On the reduction principle for differential equations with piecewise constant argument of generalized type
Akhmet, Marat (Elsevier BV, 2007-12-01)
In this paper we introduce a new type of differential equations with piecewise constant argument (EPCAG), more general than EPCA [K.L. Cooke, J. Wiener, Retarded differential equations with piecewise constant delays, J. Math. Anal. Appl. 99 (1984) 265-297; J. Wiener, Generalized Solutions of Functional Differential Equations, World Scientific, Singapore, 1993]. The Reduction Principle [V.A. Pliss, The reduction principle in the theory of the stability of motion, Izv. Akad. Nauk SSSR Ser. Mat. 27 (1964) 1297...
Citation Formats
B. Kaya, “THE COMPLEXITY OF THE TOPOLOGICAL CONJUGACY PROBLEM FOR TOEPLITZ SUBSHIFTS,” ISRAEL JOURNAL OF MATHEMATICS, pp. 873–897, 2017, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/34672.